• irmgard irmgard
    September 27, 2008
    my blood pressure is 150/100 in the morning i have bad headaches sick and someimes tingly arms
    irmgard irmgard
    September 27, 2008

    This has been diagnosed yrs ago but recently worse, I am living better life no stress but have other medical probs. i have been going hot n cold, sweating, freezing, really bad heads sometimes sick and tingling in arms. i was given tabs but went to 45/30 when i woke up. now i cant get the tablets am wondering i this is dangerous. also i sometimes cant stop peeing and sometimes rarely go on at all..yet i dont drink much in day. wondering what to do, also have lump on right side of neck..when went dr they didn't do anything and the hospital said i was wasting their time, i had pains in chest but was right side and still get them on/off? i hope you can help i am at my wits end.

    READ MORE

FROM OUR EXPERTS

  • Neil MD
    Health Pro
    September 27, 2008
    Neil MD
    Health Pro
    September 27, 2008

    Hello irmgard,

     

    It seems like you have several medication problems here.  Sorry to hear you are not feeling well.

     

    First about your blood pressure.  While not increadibly high (you pressure should be 120/80 or less), you should try to lower it.  Several ways to do that without medication are the following: 1) stop smoking if you smoke, 2) lose some weight - even a modest weight loss can help with blood pressure, 3) exercise at least 4 times a week for 40 minutes (MAKE SURE YOU TALK TO YOUR DOCTOR FIRST TO SEE IF YOU ARE HEALTHY ENOUGH FOR EXERCISE).

     

    Even with these lifestyle modifications, your pressure may be too high.  There are many, many different kinds of blood pressure pills.  So if you had a bad reaction to one of them, I'm certain that you and your doctor can find one that will lower your pressure and not have the same side effects.

     

    About your other medical issues.  Complicated and multiple ones you are experiencing are a bit out of the scope of this forum.  I highly suggest you make an appointment with your primary care doctor to discuss your symptoms.  You should not be the least bit afraid to bring them up with him or her.  If you are, you should find another physician whom you feel comfortable with!!  Friends and loved ones are excellent resources to find good doctors, so ASK!

     

    To your health,

    Neil MD

     

     


FROM OUR COMMUNITY

  • irmgard September 27, 2008
    irmgard
    September 27, 2008

    thanks,

    but i am abroard at mo, so no stress when go out its a good walk there and back, ihardly smoke or drink and im underweight.. unsure whether or not another expensive trip to uk will now be help, as there is alot to sort out,

     

    thanks again

    READ MORE
    • law1253
      July 26, 2012
      law1253
      July 26, 2012

      mental problems and sounds like you are making drs. mad because you bug them.  you must be trying to get something for nothing

      READ MORE
  • I Douglas October 06, 2009
    I Douglas
    September 27, 2008

    It sounds like you have a chronic problem that must be addressed urgently. You should consider having your doctor make changes to your medications. You should discuss your complete medical history with your doctors, so that the big picture is known, as each affect the other. High blood pressure affects both the heart, brain,and kidney. Tingling suggest neurological injury. Problem with peeing suggest, kidney involvement. Please explore agencies that assist with free medications if cost is a hindering factor. Be proactive, let your doctor know exactly what you are feeling. Good luck. Prevent is better than to cure.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.